MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refr2417 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the powerpicc solo catheter was placed smoothly on (b)(6) 2022.But the catheter was found kinked when removed from patient.Patient status/ intervention: no intervention.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a kinked guidewire is confirmed.One guidewire was returned for evaluation within its hoop.One photo sample of guidewire within its hoop was also returned.A kink in the distal end of the guidewire was noted and corresponded with the returned physical sample.A kink was noted 5 cm from the distal end.Usage residue was visible on the distal end of the guidewire.The distal weld tip was present and no evidence of a break in the wire was noted.The outer diameter of the guidewire was measured and found to be within manufacturing specification.The event description indicates the kink was noted on the wire after removal from the insertion site.Based on the information provided, likely contributing factors include damage during handling and advancement or retraction against resistance.Since a kink in the wire was observed, the complaint is confirmed.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported that the powerpicc solo catheter was placed smoothly on 25/03/2022.But the catheter was found kinked when removed from patient.Patient status/ intervention: no intervention.

Brand Name
POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14115676
Report Number3006260740-2022-01284
Device Sequence Number14891929
Product Code LJS
UDI-Device Identifier00801741028106
UDI-Public(01)00801741028106
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3295135
Device Lot NumberREFR2417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale